BABYCOLD Drop, Anticold Drops with Phenylephrine & CPM, Paracetamol Phenylephrine Chlorpheniramine maleate drop, Anticold Drop with C.P.M.,Dropper
Packaging : 10 ml

BABYCOLD® DROP

Each ml contains:

Paracetamol                                 IP           125 mg

Phenylephrine Hydrochloride       IP            2.5 mg

Chlorpheniramine Maleate           IP               1 mg

DESCRIPTION: 

BABYCOLD drops contains an analgesic-antipyretic Paracetamol with decongestant Phenylephrine and antihistamine Chlorpheniramine Maleate. Paracetamol is a para-aminophenol derivative, produces antipyresis by acting on the hypothalamic heat regulating center and analgesia by elevating the pain threshold. Phenylephrine Hydrochloride is a selective α1-adrenergic receptor agonist used primarily as a decongestant. Chlorpheniramine Maleate an alkylamine derivative is anti-histaminic that causes moderate degree of sedation.
 
MECHANISM OF ACTION:
Paracetamol works by blocking the action of a substance in the body called cyclo-oxygenase. Cyclo-oxygenase is involved in the production of prostaglandins (chemicals in the body) which cause pain, swelling and inflammation. Phenylephrine constricts the blood vessels in the nasal mucous membranes and allows the air passages to open up. The majority of the sympathomimetic action is due to direct stimulation of the adrenoceptors. Chlorpheniramine Maleate has sedative & anti-cholinergic actions, but lack selectivity for the cough centre.
 
INDICATIONS:
Common cold and fever
Relief of nasal and sinus congestion
Relief of allergic symptoms of the nose or throat due to upper respiratory tract allergies
Relief of sinus pain and headache
Adjunct with antibacterial in sinusitis, tonsillitis, and otitis media
 
CONTRAINDICATIONS:
Hypersensitivity to any ingredient of the product.
 
SIDE EFFECTS:
Headache, dizziness, nausea, palpitations, restlessness.
 
DOSAGE:
As directed by the physician.
 
CAUTION:
Overdosage of paracetamol can cause liver damage.
 
STORAGE:
Keep away from children.
Store in a cool, dry place. Protect from light.
 
PRESENTATION: 10 ml bottle with dropper

 

This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches and fever associated with the common cold, allergic rhinitis, sinusitis, flu and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Indications:
For the temporary relief of:
● Headache
● Sinus congestion and pressure
● Nasal congestion
● Runny nose and sneezing
● Minor aches and pains
● Reduces swelling of nasal passages
● Helps decongest sinus openings and passages

Pharmacology:

Paracetamol:
Paracetamol is an effective analgesic-antipyretic (relieves mild to moderate pain) and a weak anti-inflammatory agent.
Absorption: It is readily absorbed from the g.i. tract with peak plasma concentrations occurring about 10 to 60 min. after oral administration.
Distribution: It is distributed into most body tissues.
Elimination: Approximately 80% of acetaminophen is excreted in the urine after conjugation and about 3% is excreted unchanged.
Half Life: 1 to 4 hours.

Chlorpheniramine Maleate:
Chlorpheniramine Maleate is a histamine H1 antagonist used in allergic reactions, hay fever, rhinitis, urticaria, and asthma. Chlorpheniramine binds to the histamine H1 receptor. This block the action of endogenous histamine, which subsequently leads to temporary relief of the negative symptoms brought on by histamine.
Absorption: Well absorbed in the gastrointestinal tract.
Protein Binding: 72%.
Metabolism: Primarily hepatic via Cytochrome P450 (CYP450) enzymes.
Half Life: 21-27 hours.

Phenylephrine Hydrochloride:
Phenylephrine Hydrochloride is a sympathomimetic amine that acts predominantly on α-adrenergic receptors. In general, α1-adrenergic receptors mediate contraction and hypertrophic growth of smooth muscle cells.
Absorption: Completely absorbed after oral administration. Peak serum concentrations are achieved approximately 0.75-2 hours following oral administration.
Protein Binding: 95% binding-plasma proteins.
Metabolism: Undergoes extensive first-pass metabolism in the intestinal wall and extensive metabolism in the liver.

Route of Elimination: Phenylephrine and its metabolites are mainly excreted in urine.
Half life: 2.1 to 3.4 hours.

Drug Interactions:
The following class of drugs if co-administered with the medication may cause severe drug interactions: - Anti-depressants, sympathomimetic agents(epinephrine), Anaesthetics (halothane), adrenergic-blocking agent (e.g., Phenothiazine drugs) and any other drug containing acetaminophen.

Side Effects:
Paracetamol has low incidences of side effects. Skin rash and minor stomach and intestinal disturbances may occur.
Cholrpheniramine Maleate may cause sleepiness and drowsiness.
Phenylephrine HCL may cause tremor, restlessness or anxiety.

Contraindications:
● Contraindicated for use in patients with a known hypersensitivity to any of the ingredients used in the medication.
● Contraindicated in patients with high blood pressure or severe heart disease, anaemia, kidney or liver disease unless recommended by a doctor.
● Contraindicated If you are pregnant or breastfeeding.

Precautions:
Avoid alcoholic drinks during the usage of this medication.

 

 

*** This information is only for Reference There is no Clinical Proof Available. ***  

Inquiry